I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 4, PAGES 1047-1058
D. A. Mikhalin
View as HTML View as gif image View as LaTeX source
We consider the problem of recovery of certain function's derivative value at the specified point when the function is smooth, belongs to a specified class and values of this function on a segment are given with an error.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 10, 2003